Existence for evolutionary problems with linear growth by stability methods

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Bögelein V, Duzaar F, Schätzler L, Scheven C
Zeitschrift: Journal of Differential Equations
Jahr der Veröffentlichung: 2019
Band: 266
Heftnummer: 11
Seitenbereich: 7709-7748
ISSN: 0022-0396
Sprache: Englisch


Abstract

We
establish that solutions to the Cauchy–Dirichlet problem for functionals f:_ ×RN×n→[0, ∞)of
linear growth can be obtained as limits of solutions to flows with p-growth
in the limit p↓1.
The result can be interpreted on the one hand as a stability result. On the
other hand it provides an existence result for general flows with linear
growth.∂tu −div
_Dξf (x,Du)_ = 0


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Duzaar, Frank Prof. Dr.
Lehrstuhl für Mathematik (Partielle Differentialgleichungen und Variationsrechnung)
Schätzler, Leah
Lehrstuhl für Mathematik (Partielle Differentialgleichungen und Variationsrechnung)


Einrichtungen weiterer Autorinnen und Autoren

Universität Duisburg-Essen (UDE)
Universität Salzburg (Paris Lodron Universität Salzburg)


Zitierweisen

APA:
Bögelein, V., Duzaar, F., Schätzler, L., & Scheven, C. (2019). Existence for evolutionary problems with linear growth by stability methods. Journal of Differential Equations, 266(11), 7709-7748. https://dx.doi.org/10.1016/j.jde.2018.12.012

MLA:
Bögelein, Verena, et al. "Existence for evolutionary problems with linear growth by stability methods." Journal of Differential Equations 266.11 (2019): 7709-7748.

BibTeX: 

Zuletzt aktualisiert 2019-14-03 um 13:50